Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why does my friend bleed while passing out motions after taking 8 sumo tablets together ?

Hi, one of my friend took 8 sumo tablets together. Post that for 2 days she had symptoms of Dizziness , Headache , stomach pain.. etc. She consulted a pharmist & took some tablets for cure. Now from few days when ever she is going for motion, even blood is coming out.. Not really sure whats wrong here.. Can any one pls advice to this. Thnx S.Raja
Asked On : Mon, 8 Aug 2011
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Raja.

Welcome to HCM.

If your friend has loose stools associated with blood then probably it should be a bacterial or viral infection better go consult a doctor for further management to avoid complications. Dizziness, headache and stomach pain is due to overdose of the tablet it should be treated symptomatically.

Take care.
Answered: Mon, 8 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor